# SDR IPXA2025120998823

- Difficulty date: October 22, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Aircraft time: 39,135 hours, 26,153 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Access Door
- Part number: 141N828116
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT LOWER HINGE OF LAV DUMP ACCESS DOOR. AIRFRAME SIDE.   INSTALLED 1EA FWD TOILET SERVICE DOOR AND (1EA) LOWER HINGE ASSY FROM FORWARD TOILET SERVICE PAN IAW AMM 52-49-06-404-012 AND SRM 51-40-02-0G-0
